A Caltech Library Service

The prism manifold realization problem II

Ballinger, William and Ni, Yi and Ochse, Tynan and Vafaee, Faramarz (2017) The prism manifold realization problem II. . (Submitted)

[img] PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


We continue our study of the realization problem for prism manifolds. Every prism manifold can be parametrized by a pair of relatively prime integers p>1 and q. We determine a complete list of prism manifolds P(p,q) that can be realized by positive integral surgeries on knots in S^3 when q>p. The methodology undertaken to obtain the classification is similar to that of the case q<0 in an earlier paper.

Item Type:Report or Paper (Discussion Paper)
Related URLs:
URLURL TypeDescription Paper
Additional Information:The heart of this project was done during the Caltech's Summer Undergraduate Research Fellowships (SURF) program in the summer of 2017. Y. N. was partially supported by NSF grant number DMS-1252992 and an Alfred P. Sloan Research Fellowship. F. V. was partially supported by an AMS-Simons Travel Grant. W. B. would like to thank William H. and Helen Lang, as well as Samuel P. and Frances Krown, for their generous support through the SURF program. T. O. would like to thank Joanna Wall Muir and Mr. James Muir for their generous support through the SURF program.
Funding AgencyGrant Number
Caltech Summer Undergraduate Research Fellowship (SURF)UNSPECIFIED
Alfred P. Sloan FoundationUNSPECIFIED
American Mathematical SocietyUNSPECIFIED
Simons FoundationUNSPECIFIED
Record Number:CaltechAUTHORS:20180308-070652999
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:85188
Deposited By: Tony Diaz
Deposited On:08 Mar 2018 16:46
Last Modified:03 Oct 2019 19:27

Repository Staff Only: item control page